# SDR DL72E952710

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Damaged
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK .50 INCH X .3750 INCH HOLE ON THE TOP OF FORMER 720C O/B STR 26R.  REPAIR:  REPAIRED PER SRM 53-10-4 FIG. 26.
